# SDR CA140203021

- Difficulty date: February 3, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH WHILE EXTENDING FLAPS , CREW REPORTED THAT THE FLAPS FAILED AT ZERO DEGREES, 200KTS, -20 DEGREES C.  LANDING WAS MADE FLAPS UP WITHOUT INCIDENT AND TAXIED TO GATE. EMERGENCY WAS DECLARED.  REMOVED AND REPLACED THE FECU, AND LT BPSU.
